Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235577] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Efrat, A; Sharir, M; Toledo, S, Computing a Segment Center for a Planar Point Set, Journal of Algorithms, vol. 15 no. 2 (1993), pp. 314-323, ISSN 0196-6774 [doi]
    (last updated on 2017/12/18)

    Abstract:
    Given a set S of n points in the plane and a segment e, a center placement of e is a placement (allowing translation and rotation) that minimizes the maximum distance from e to the points of S. We present an algorithm for computing a center placement for S, whose running time is O(n2α(n)log3n), where α(n) is the inverse Ackermann function. The algorithm makes use of the parametric searching technique of Megiddo. © 1993 Academic Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320